Thursday, December 23, 2010

Peace and Randomness

I feel better. I guess I just had to give in to the emo drama. Once I did, I gained some insight that allowed the emotion to dissipate.

It was not a happy insight, but apparently it was something my subconscious really wanted me to know.

I don't know if I was compartmentalizing too tightly or what, but it's behind me. For now.

Aside from the impact of my new super emo-ness, yesterday was the best day yet on the Hydrocortisone. No headache. BP didn't spike. The wall didn't bitch slap me. However, I did have some back pain and stomach pain as well as fatigue seemingly related to my drama-rama.

The muscle cramps are also intense once the HC wears off. I had a moment of concern the night before when just breathing set off all sorts of conflicting muscle spasms throughout the abdominal wall. Reminded me of Metformin's side effects, where everything contracted at the same time--try walking when that happens and see how it goes. It doesn't! So to have my stomach lock up from breathing made me a bit nervous.

It's not something I know how to fix anymore. I've stopped taking vitamins, even though that doesn't prevent the muscle cramps. I have no idea if I'm high or low in magnesium, potassium, calcium etc... and am afraid of making any imbalances worse. So I don't do anything except hope it passes and that the blood work comes back showing something that can be fixed.

Here's hoping.

No comments:

Post a Comment

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/